BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2011 >
Volume 37, Number 2 >

Please use this identifier to cite or link to this item:

Title: Generalized Derivations and Norm Equality in Normed Ideals
Authors: Barraa, Mohamed
Keywords: Generalized Derivation
Norm Ideal
S-Universasl Operator
Numerical Range
Quasi-Nilpotent Operator
Hyponormal Operator
Issue Date: 2011
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 37, No 2, (2011), 107p-112p
Abstract: We compare the norm of a generalized derivation on a Hilbert space with the norm of its restrictions to Schatten norm ideals.
Description: 2000 Mathematics Subject Classification: 47A10, 47A12, 47A30, 47B10, 47B20, 47B37, 47B47, 47D50.
ISSN: 1310-6600
Appears in Collections:Volume 37, Number 2

Files in This Item:

File Description SizeFormat
2011-107-112.pdf412.11 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License